# SDR TAMF20240320044

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N330QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1368
- Aircraft time: 43,030 hours, 13,397 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,614 hours, 10,415 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Part time: 22,619 hours, 5,600 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LANDED WITH A FLAT TIRE, (THE MAIN LANDING GEAR WHEEL ASSY NO 5).  THE MAIN LANDING GEAR WHEEL ASSY NO 5 AND 6 WERE REPLACED. WHEEL ASSY NO 5 PN/ OFF 3-1546, PN/ 0N 3-1546,
